# SDR QXEA2010041900277

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 21,877 hours, 22,738 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT, FOUL ODOR IN FWD CARGO COMPARTMENT. CLEANED TOP SHELF, ODOR WENT AWAY. RETURNED TO SERVICE. NO PARTS REPLACED.
